# SDR UIEA2022060800574

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 15,336 hours, 1,915 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STAB L/E SKIN PNL FOUND DENT(PERFORMED REPAIR AT DENT AREA PER RI 55-15-15673 REV A)
